# SDR SWAA2025072183183

- Difficulty date: June 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT.  REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 23 REV -.
